MathSciNet Relay Station
MathSciNet bibliographic data
MR1437554 (97m:76032) 76C99 (76M25 86A10)
Ohkitani, Koji; Yamada, Michio Inviscid and inviscid-limit behavior of a surface quasigeostrophic flow. Phys. Fluids 9 (1997), no. 4, 876–882.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement